# SDR AALA20100526JFK01

- Difficulty date: May 26, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 28,602 hours, 4,557 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED AIR/GROUND DISAGREE STATUS MESSAGE AFTER TAKEOFF.  FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT MAIN LANDING GEAR TILT SENSOR THAT HAD FAULTED.  ACCOMPLISHED GEAR SWING NO FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
